MAUDE Adverse Event Report: Arrow International LLC ARROW AGBA PICC G4 Stylet: 1L 4.5FR x 55CM BP; CATHETER INTRAVASCULAR THERAPE

Arrow International LLC ARROW AGBA PICC G4 Stylet: 1L 4.5FR x 55CM BP; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45541-VPSB
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction

Brand Name
ARROW AGBA PICC G4 Stylet: 1L 4.5FR x 55CM BP
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key50831695
Report Number9680794-2026-00687
Device Sequence Number10050550
Product Code PWR
UDI-Device Identifier10801902208603
UDI-Public(01)10801902208603(11)260611(17)270930(10)33F26E0232
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLX-45541-VPSB
Device Lot Number33F26E0232
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown